# SDR CA130212023

- Difficulty date: February 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 145 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: KSG7200
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTED ON MULTIPLE OCCASIONS THE HEADING MISCOMPARE FLAG IN VIEW.  IN CRUISE HEADING WOULD DRIFT ON THE CO-PILOTS PFD UP TO 14 DEGREES AND DRIFT BACK.  WHEN COMPARING HEADINGS WITH THE STAND ALONE SAND INSTRUMENT, THE NR 1 SIDE, PILOT PFD, DID NOT DRIFT.  AT BASE, A GROUND RUN WAS PERFORMED, WHILE STATIC, ENGINE RUNNING, 2 PFD HEADING WAS OBSERVED DRIFTING AFTER 5-6 MINUTES.  THE NR 2 PFD WAS ALSO NOTED TO EVENTUALLY DISPLAY A 2 DEGREES LT BANK AND A 2 DEGREES NOSE DOWN ATTITUDE.  ADAHRS ASSY REPLACED.  ON A SUBSEQUENT POWER CYCLE, AHRS NR 2 FAIL CAS MESSAGE WAS IN VIEW.
